Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 3:29 PM EDT for 5 counties in Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 3:29 PM EDT (19:29 UTC)
- Expired
- Jun 5, 2012, 4:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
Counties Butts County, GA, Clayton County, GA, Henry County, GA, Lamar County, GA, Monroe County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
412
WWUS82 KFFC 051929
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT TUE JUN 5 2012
GAZ046-055>058-069>071-052000-
329 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SPALDING...
ROCKDALE...MONROE...LAMAR...UPSON...BUTTS...HENRY AND CLAYTON
COUNTIES UNTIL 400 PM EDT...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RIVERDALE TO YATESVILLE...MOVING EAST AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...ROCKDALE...MONROE...LAMAR...UPSON...BUTTS...HENRY
AND CLAYTON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE YATESVILLE...THE ROCK...LIBERTY HILL...
MILNER...ALDORA...BARNESVILLE...PIEDMONT...WALKER MILL...TOWALAGA...
ORCHARD HILL...ATLANTA MOTOR SPEEDWAY...LUELLA...HAMPTON...LOVEJOY
AND BONANZA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3365 8431 3365 8424 3363 8424 3365 8418
3361 8412 3366 8409 3356 8401 3352 8405
3350 8404 3348 8396 3330 8383 3293 8386
3286 8387 3285 8390 3289 8430 3308 8424
3326 8423 3358 8445
TIME...MOT...LOC 1929Z 261DEG 21KT 3358 8441 3334 8412
3288 8413
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:03 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 5, 3:03 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EDT TUE JUN 5 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHOWER AND THUNDERSTORM ACTIVITY ACROSS CENTRAL AND WESTERN GEORGIA THIS AFTERNOON RESULTING FROM WEAKENING MCS COMBINED WITH SAGGING FRONTAL BOUNDARY ACROSS THE STATE. THESE FEATURES ARE PROVIDING A RICH ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT...AND WITH MODERATE TO HIGH INSTABILITIES...THERE HAS BEEN AMPLE SUPPORT FOR SCATTERED SEVERE THUNDERSTORMS. FOR NOW...THE PRIMARY CONCERNS HAVE BEEN LARGE HAIL /GOLF BALL OR LARGER/...HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING. WITH THE SAGGING FRONTAL BOUNDARY...THE FOCUS FOR STORM DEVELOPMENT WILL SHIFT SOUTH INTO THE OVERNIGHT HOURS. FOR NOW...HAVE KEPT LIKELY TO CATEGORICAL POPS ACROSS MUCH OF CENTRAL GEORGIA...WITH MENTION OF SEVERE STORMS THROUGH 01Z FOR THE AREA INCLUDED IN THE WATCH. WITH INSTABILITIES SIGNIFICANTLY TAPERING OFF THROUGH THE EVENING HOURS ACROSS NORTH GEORGIA...HAVE GENERALLY GONE WITH NO MENTION OF THUNDER NORTH OF THE IMMEDIATE ATL METRO AREA. WITH FRONTAL BOUNDARY REMAINING ACROSS SOUTH GEORGIA AND NORTH FLORIDA THROUGH EARLY WEDNESDAY AND SOME UPPER LEVEL POSITIVE VORTICITY AT THE BASE OF THE SOUTHERN APPALACHIANS...HAVE SLIGHT CHANCE TO CHANCE POPS ACROSS THE FAR SOUTHERN AND EASTERN CWA THROUGH WEDNESDAY AND INTO THURSDAY. BY LATE THURSDAY...SURFACE HIGH PRESSURE BUILDS INTO THE OHIO VALLEY...WITH NORTH AND CENTRAL GEORGIA ALONG THE RIDGE PERIPHERY. FOR TEMPERATURES...HAVE ADJUSTED MAV-MET BLEND TO ACCOUNT FOR OVERNIGHT CLOUD COVER. HAVE MADE MINOR TWEAKS TO GUIDANCE DEW POINTS BASED ON LATEST TRENDS. OVERALL...EXPECTING MILD JUNE HIGH TEMPERATURES...WITH AFTERNOON TEMPERATURES IN THE LOW TO MID 80S. 31 .LONG TERM /THURSDAY THROUGH TUESDAY/... ECMWF AND GFS ARE NOW IN BETTER AGREEMENT WITH ADVECTING GULF COAST MOISTURE INTO THE FORECAST AREA FROM THE SOUTHWEST STARTING SUNDAY. THE GFS MAINTAINS A SLIGHTLY STRONGER UPPER RIDGE EAST OF THE AREA AND THEREFORE LIMITS THE EXPANSION OF THE HIGH RH AIR TO JUST THE WESTERN PORTION THROUGH MONDAY AND COMES INTO BETTER AGREEMENT WITH PRECIP POTENTIAL TOWARD THE END OF THE FORECAST PERIOD. HAVE INTRODUCED SLIGHT CHANCE POPS IN THE WEST STARTING 12Z SUNDAY AND HAVE INCREASED POPS SLIGHTLY IN AMOUNT AND COVERAGE FROM WEST TO EAST ON MONDAY INTO TUESDAY. MADE MINOR TWEAKS ON SKY COVERAGE AND TEMPS BASED ON LATEST GUIDANCE. REST OF FORECAST LOOKED TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS... LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES. MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY. WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA. DEESE .AVIATION... 18Z UPDATE... CONVECTION FIRING SOUTH OF A CARROLLTON TO MACON...TO SWAINSBORO LINE THIS AFTERNOON. BEST TS POTENTIAL THIS AFTERNOON AND EARLY EVENING. TEMPO TS HAS BEEN INCLUDED AT METRO ATL...CSG...AND MCN TAF SITES...AND WILL BE TAILORED AS NECESSARY TO HANDLE ONGOING AND DEVELOPING CONVECTION. HIGH MVFR AND VFR CIGS EXPECTED THROUGH TONIGHT...WITH SOME IMPROVING TRENDS INTO THE OVERNIGHT HOURS. SCT-BKN STILL EXPECTED OVERNIGHT...WHICH SHOULD LIMIT RADIATIONAL COOLING...KEEPING MORNING CIGS HIGHER THAN MODELS EXPECT. FOR NOW...HAVE OPTED TO INDICATE LOW MVFR CIGS BY 09Z. NE WINDS AT 8-10KTS EXPECTED THE REMAINDER OF TODAY...THEN DIMINISH TO 3-6KTS...AND THEN INCREASE AGAIN WED. WINDS WILL BE INFLUENCED BY CONVECTION...AND HAVE BEEN AMENDED SLIGHTLY PER TAF SITE TO HANDLE IT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE ON ALL ELEMENTS...MEDIUM. ADDITIONALLY...MEDIUM CONFIDENCE TS WILL DIRECTLY IMPACT ATL AIRPORT. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 81 59 84 / 40 20 20 5 ATLANTA 64 81 63 84 / 60 10 10 5 BLAIRSVILLE 53 77 53 78 / 30 20 20 10 CARTERSVILLE 61 82 56 84 / 40 10 10 10 COLUMBUS 68 86 67 89 / 80 20 10 10 GAINESVILLE 61 79 60 81 / 40 20 10 10 MACON 67 86 63 90 / 80 30 10 10 ROME 60 84 57 86 / 30 10 10 10 PEACHTREE CITY 65 82 57 85 / 80 20 10 5 VIDALIA 69 85 66 88 / 80 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JOHNSON... LAURENS...MACON...MARION...MERIWETHER...MONTGOMERY...MUSCOGEE... PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER... WHEELER...WILCOX...WILKINSON. && SHORT TERM...31 LONG TERM....03/DEESE AVIATION...31
Hazardous weather outlook, Jun 5, 2:10 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 210 PM EDT TUE JUN 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 210 PM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER CENTRAL GEORGIA. SOME OF THESE STORMS WILL BECOME SEVERE. .SYNOPSIS... A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE PARALLEL TO A COLD FRONT FROM COLUMBUS THROUGH EASTMAN TO FORT STEWART. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY OF THE SEVERE STORMS WILL BE STRONG WINDS OF 60 MPH...ONE INCH OR LARGER HAIL SIZE AND FREQUENT LIGHTNING. .DISCUSSION... MODERATE INSTABILITY WITH CAPE VALUES AROUND 1500 WILL COMBINE WITH THE UPPER LEVEL DISTURBANCES AND THE COLD FRONT THIS AFTERNOON AND EVENING. THESE WEATHER FEATURES WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS THROUGH THIS EVENING. SOME OF THESE WILL BECOME SEVERE...PRIMARILY SOUTH OF A LINE FROM COLUMBUS THROUGH MACON TO STATESBORO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON OR EVENING. 16
In the hours before
Local storm report, Jun 5, 2:28 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG POTTERVILLE 32.52N 84.12W
06/05/2012 TAYLOR GA 911 CALL CENTER
SEVERAL TREES DOWN
&&
KMSpecial weather statement, Jun 5, 2:28 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT TUE JUN 5 2012
GAZ042>044-053-054-056-067>069-051900-
228 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SPALDING...
PIKE...MERIWETHER...UPSON...CARROLL...COWETA...DOUGLAS...FAYETTE AND
FULTON COUNTIES UNTIL 300 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARROLLTON TO CREST...MOVING EAST AT 30
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MERIWETHER...UPSON...CARROLL...COWETA...
DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKY MOUNT...
RALEIGH...HARRIS CITY...WOOSTER...IMLAC...ALVATON...WOODBURY...WARM
SPRINGS...LUTHERSVILLE...GAY...GREENVILLE...ARNCO-SARGENT...PLANT
YATES...HARALSON AND TURIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3378 8485 3358 8446 3350 8442 3347 8438
3343 8440 3336 8440 3335 8425 3333 8422
3319 8419 3319 8425 3299 8427 3299 8416
3291 8415 3285 8471 3287 8481 3325 8479
3359 8523
TIME...MOT...LOC 1828Z 248DEG 25KT 3361 8509 3336 8461
3293 8449Special weather statement, Jun 5, 2:57 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT TUE JUN 5 2012
GAZ053>058-068>071-051930-
257 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SPALDING...
PIKE...MONROE...LAMAR...UPSON...BUTTS...COWETA...FAYETTE...HENRY AND
CLAYTON COUNTIES UNTIL 330 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANDY CREEK TO HANNAHS MILL...MOVING EAST
AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MONROE...LAMAR...UPSON...BUTTS...COWETA...
FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CONCORD...TYRONE...
ATWATER...CREST...SUNNYSIDE...HILLTOP...LIFSEY SPRINGS...
WILLIAMSON...ZEBULON...VAUGHN...ZETELLA...ROVER...LAKE HORTON...SANDY
CREEK AND BROOKS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3350 8461 3352 8459 3355 8448 3356 8417
3324 8395 3285 8398 3288 8448 3323 8444
3351 8464
TIME...MOT...LOC 1856Z 268DEG 25KT 3347 8450 3323 8433
3293 8435Local storm report, Jun 5, 3:17 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND GST WARNER ROBINS 32.62N 83.63W
06/05/2012 M50 MPH HOUSTON GA ASOS
WARNER ROBINS AIR FORCE BASE REPORTED A WIND GUST OF 50
MPH.
&&
GWETZELSpecial weather statement, Jun 5, 3:23 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE JUN 5 2012
GAZ083-084-095>097-052015-
323 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL 415 PM
EDT...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DRY BRANCH TO MAGNOLIA...MOVING EAST AT 30
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH 415 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DISTRICT
PATH...FITZPATRICK...DRY BRANCH...MARION...RIPLEY...TARVERSVILLE...
MAGNOLIA...JEFFERSONVILLE...MYRICKS MILL...ROYAL...COLEY STATION...
CARY...ALLENTOWN...DANVILLE AND MONTROSE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3243 8358 3263 8349 3278 8353 3282 8349
3284 8351 3285 8351 3282 8309 3257 8302
3243 8315 3245 8318 3239 8325
TIME...MOT...LOC 1923Z 278DEG 24KT 3282 8346 3261 8336
3246 8352Special weather statement, Jun 5, 3:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT TUE JUN 5 2012
GAZ046-055>058-069>071-052000-
329 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SPALDING...
ROCKDALE...MONROE...LAMAR...UPSON...BUTTS...HENRY AND CLAYTON
COUNTIES UNTIL 400 PM EDT...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RIVERDALE TO YATESVILLE...MOVING EAST AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...ROCKDALE...MONROE...LAMAR...UPSON...BUTTS...HENRY
AND CLAYTON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE YATESVILLE...THE ROCK...LIBERTY HILL...
MILNER...ALDORA...BARNESVILLE...PIEDMONT...WALKER MILL...TOWALAGA...
ORCHARD HILL...ATLANTA MOTOR SPEEDWAY...LUELLA...HAMPTON...LOVEJOY
AND BONANZA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3365 8431 3365 8424 3363 8424 3365 8418
3361 8412 3366 8409 3356 8401 3352 8405
3350 8404 3348 8396 3330 8383 3293 8386
3286 8387 3285 8390 3289 8430 3308 8424
3326 8423 3358 8445
TIME...MOT...LOC 1929Z 261DEG 21KT 3358 8441 3334 8412
3288 8413The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jun 5, 5:25 AM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 5, 5:57 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 48 min |
| Jun 5, 6:40 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Gordon, Polk, Walker | 35 min |
| Jun 5, 7:51 AM EDT | Special Weather Statement | FFC | Haralson | 24 min |
| Jun 5, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Monroe | 31 min |
| Jun 5, 11:50 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 5, 11:56 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 5, 12:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more | 39 min |
| Jun 5, 12:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jun 5, 12:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 5, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 5, 12:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 51 min |
| Jun 5, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson | 46 min |
| Jun 5, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Peach, Pulaski, Twiggs | 25 min |
| Jun 5, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jun 5, 1:01 PM EDT | Tornado Warning | FFC | Toombs | 24 min |
| Jun 5, 1:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 5, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wheeler, Wilcox | 38 min |
| Jun 5, 1:14 PM EDT | Special Weather Statement | FFC | Harris, Heard, Meriwether, Talbot, Troup | 46 min |
| Jun 5, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 5, 1:29 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery | 31 min |
| Jun 5, 1:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 45 min |
| Jun 5, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 52 min |
| Jun 5, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 5, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 25 min |
| Jun 5, 1:58 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether | 32 min |
| Jun 5, 2:02 PM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 5, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 47 min |
| Jun 5, 2:16 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor | 44 min |
| Jun 5, 2:25 PM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 5, 2:28 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more | 32 min |
| Jun 5, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 49 min |
| Jun 5, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 44 min |
| Jun 5, 2:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more | 33 min |
| Jun 5, 3:23 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 52 min |
| Jun 5, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 34 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 45 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 5, 4:05 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jun 5, 4:21 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 5, 4:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| Jun 5, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.